| Model Number |
23375 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/12/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 70% stenosed target lesion was located in the mildly tortuous and severely calcified superficial common iliac vein.A 16-4/5.8/75 xxl balloon dilator was advanced for dilation.However, during the second inflation at 5 atmospheres for 10 seconds, the balloon ruptured.The device was removed and the procedure was completed with another of the same device.No complications were reported, and the patient was in good condition post-procedure.
Additional Manufacturer Narrative
Device was received by manufacturer: the xxl balloon dilator underwent a visual examination.The balloon was identified to have not been folded which indicates that it was subjected to positive pressure.A balloon longitudinal tear was identified.There were no damages or issues noted with the shaft, tip or markerbands noted.The rated burst pressure for this device is 5 atmospheres as per xxl specification.No other issues were identified during analysis.
Event or Problem Description